# SDR 2008UALA01648

- Difficulty date: March 24, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 51,087 hours, 35,035 cycles
- Engine: Ge CFM56*
- System (JASC): 3500 · Oxygen System
- Part: Oxygen System
- Condition: Leaking
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN LEAKS, STARTED WITH 1620 SHUTDOWN WITH 1480.  FOUND B-NUT LOOSE.  TIGHTENED B-NUT.
